# SDR DALA2024040804198

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: UNK2T4BCM
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 70,882 hours, 26,400 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 ROTARY SNUBBER INDICATOR OUT OF LIMITS AT L1 DOOR. (PTAS). CORRECTIVE ACTION: SUMMARY OF NRC 00119: ROTARY SNUBBER OF PASSENGER DOOR 1L WAS REMOVED PER B757-200 AMDS 5211-6005-1L AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER B757-200 AMM 52-11-10. (0278065)
